MathSciNet Relay Station
MathSciNet bibliographic data
MR282291 (43 #8003) 52.10
Shephard, G. C. Spherical complexes and radial projections of polytopes. Israel J. Math. 9 1971 257–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement